# SDR IPXA10659479

- Difficulty date: November 21, 2009
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Engine: Ge CF680
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402A
- Condition: Cracked
- Location: Sta 835 Rbl 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF D413411, 4 IN CRACK/ DENT IN MAIN CARGO FLOOR POSITION 8R OTBD PANE PANEL. STA835 RBL85.  ACCOMPLISHED MAJOR REPAIR IAW EO B767-5320-9693-G, REF N/R 398499.
